# SDR CALA2017111904150

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 58,791 hours, 21,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bonding Jumper
- Condition: Detached
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BONDING JUMPER PIN CAME OUT OF THE R2 DOOR SLIDE PACK.  SECURED THE BONDING JUMPER IAW AMM 25-66-01-000-801, AND AMM 25-66-01-400-803.
